Advil Liqui-Gels minis (Two Pack of 160 Count - 320 Count) Pain Reliever / Fever Reducer Liquid Filled Capsules, 200mg Ibuprofen, Easy to Swallow, Temporary Pain Relief


On Sale Now! Free Shipping Included! Save 7% on the Advil Liqui-Gels minis (Two Pack of 160 Count - 320 Count) Pain Reliever / Fever Reducer Liquid Filled Capsules, 200mg Ibuprofen, Easy to Swallow, Temporary Pain Relief by Advil at Online Medicine Tips. Hurry! Limited time offer. Offer valid only while supplies last. Advil Liqui-Gels minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels minis delivers fast, powerful pain


Advil Liqui-Gels minis (Two Pack of 160 Count - 320 Count) Pain Reliever / Fever Reducer Liquid Filled Capsules, 200mg Ibuprofen, Easy to Swallow, Temporary Pain Relief by Advil
4.9 out of 5 stars with 14 reviews
Condition: New
Availability: In Stock
$29.21
$27.34
You Save: 6%


Quantity:  

 


Product Description & Reviews

Advil Liqui-Gels minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels minis to your Amazon shopping cart today. The medicine in Advil is the number one doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications. Whether you have muscle aches, headaches, back pain, or a fever, the smaller, easier-to-take Liqui-Gels minis will deliver long-lasting pain relief. Get a head start on quick and effective pain relief by adding Advil Liqui-Gels minis to your Amazon shopping cart. Dosing: For those 12 years of age and older, taking one liquid filled capsule every four to six hours is recommended while symptoms persist. If your pain or fever does not respond to one capsule, two may be used. Do not exceed six Advil Liqui-Gels minis capsules in 24 hours unless directed to by a doctor. For dosage recommendations for those under 12, ask a doctor. Ingredients: The active ingredient in Advil Liqui-Gels minis include 200 milligrams of solubilized ibuprofen (an NSAID). The inactive Ingredients include FD&C green no. 3, gelatin, medium-chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, and sorbitol sorbitan solution. This product is sold in 20 count, 80 count, 160 count & 200 count packaging.

Features & Highlights

  • Includes two (2) packs of 160 count Advil Liqui-Gels minis - 320 Total Capsules
  • PAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.
  • SAFE & EFFECTIVE: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • PAIN RELIEF: Advil is the world's #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
  • Advil Liqui-Gels Minis comes in three sizes. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.Under 12 years of age:Ask a doctor

Additional Information

Brand:
Advil
Manufacturer:
Pfizer Consumer Healthcare
Category:
Non-Aspirin
Release Date:
2018-07-26
UPC:
305731769951
Size:
320 Count
Publisher:
Pfizer Consumer Healthcare
Publication Date:
2018-07-26
Binding:
Health and Beauty
Item Size:
2.88 x 5.5 x 5.38 inches
Package Weight:
0.45 pounds
Package Size:
6 x 3 x 6 inches

 


Have questions about this item (0305731769951), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Advil, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


ZyCal Bioceuticals Ostinol(TM) Advanced K-9 Joint Health Supplement - with Cyplexinol® Bio-Active Protein Complex - 90 ct Treat Tablets
ean: 0857208006002,
Ostinol Advanced K-9 is a canine joint supplement powered by Cyplexinol, a new class of nutritional ingredient. Cyplexinol is an all-natural stem cell signaling protein complex which uniquely stimulates your dog’s key pathways to support their body...

Penetrex, 4 Oz. (6-pack)
mpn: PX-6x4,
WHAT IS PENETREX? Since 2009, Penetrex has established itself as a Breakthrough, Advanced Topical Formulation. Just 2 or 3 years ago Penetrex was truly a Best Kept Secret. The WORLD now knows about this amazing formulation. Don't wait! Order your sup...

Excedrin Extra Strength Caplets, 2 Pack (600 Total Caplets)
mpn: 300678104339-2,
Excedrin Extra-Strength combines acetaminophen (250mg), aspirin (250mg) and caffeine (65mg). Doctors believe that this combination of pain-relief products offers major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingre...

TYLENOL 8 HR Arthritis Pain Extended Release 650 mg Caplets 225 ea (3 Pack)
mpn: PPAX1144080, ean: 0191565803486,
Recommended the most by doctors and used the most by hospitals. Active Ingredients: Per Caplet: Acetaminophen 650 mg Inactive Ingredients: Carnauba Wax; Corn Starch; Hydroxyethyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose...



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - onlinemedicinetips.com. All Rights Reserved.